# SDR 2006UALA00906

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE BETWEEN FRAME 727C AND 767 AND BETWEEN S26L AND S27L LOWER SKIN IS SCRATCHED APPROX 6.5" LONG.
